# SDR DL72S954778

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B1 LETTER CK, LOWER LT TORQUE BOX WEB CRACKED TWO  PLACES, 1 INCH AT FORWARD CENTER LIGHTNING HOLE STA 1223 AND .25 INCH CRACK AT THE NEXT LIGHTNING HOLE AFT AND BELOW THE FORWARD CENTER LIGHTNING HOLE.  REPAIRED PER MM 53-11-0.
